American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14E15) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 14 of 14 found      Go to page: 1

[1] J. I. Cogolludo Agustín and D. Matei. Cohomology algebra of plane curves, weak combinatorial type, and formality. Trans. Amer. Math. Soc. 364 (2012) 5765-5790.
Abstract, references, and article information
View Article: PDF

[2] Daniel Plaumann and Claus Scheiderer. The ring of bounded polynomials on a semi-algebraic set. Trans. Amer. Math. Soc. 364 (2012) 4663-4682.
Abstract, references, and article information
View Article: PDF

[3] Michael Wemyss. Reconstruction algebras of type $A$. Trans. Amer. Math. Soc. 363 (2011) 3101-3132. MR 2775800.
Abstract, references, and article information
View Article: PDF

[4] Michel Vaquié. Extension d'une valuation. Trans. Amer. Math. Soc. 359 (2007) 3439-3481. MR 2299463.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Hui-Wen Lin. On crepant resolution of some hypersurface singularities and a criterion for UFD. Trans. Amer. Math. Soc. 354 (2002) 1861-1868. MR 1881020.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Hiro-o Tokunaga. Dihedral coverings of algebraic surfaces and their application. Trans. Amer. Math. Soc. 352 (2000) 4007-4017. MR 1675238.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Takesi Kawasaki. On Macaulayfication of Noetherian schemes. Trans. Amer. Math. Soc. 352 (2000) 2517-2552. MR 1707481.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Chunghyuk Kang. Analytic types of plane curve singularities defined by weighted homogeneous polynomials. Trans. Amer. Math. Soc. 352 (2000) 3995-4006. MR 1661266.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Willem Veys. On Euler characteristics associated to exceptional divisors . Trans. Amer. Math. Soc. 347 (1995) 3287-3300. MR 1308026.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] James A. Carlson. Polyhedral resolutions of algebraic varieties . Trans. Amer. Math. Soc. 292 (1985) 595-612. MR 808740.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Yumiko Umezu. Quartic surfaces of elliptic ruled type . Trans. Amer. Math. Soc. 283 (1984) 127-143. MR 735411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Miriam P. Halperin. Deformations of formal embeddings of schemes . Trans. Amer. Math. Soc. 221 (1976) 303-321. MR 0407016.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Joseph Mazur. Conditions for the existence of contractions in the category of algebraic spaces . Trans. Amer. Math. Soc. 209 (1975) 259-265. MR 0387280.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Joel Roberts. The variation of singular cycles in an algebraic family of morphisms . Trans. Amer. Math. Soc. 168 (1972) 153-164. MR 0306199.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 14 of 14 found      Go to page: 1